MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094141
Medical Device Problem Codes Poor Quality Image (1408); Use of Device Problem (1670)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3, h6: siemens healthineers has initiated an investigation of the reported event.The investigation is ongoing.A supplemental report will be submitted if additional information is obtained upon the completion of the investigation.H6: code 4756 was utilized for component code because not enough information was provided to siemens to determine what system component, if any, was involved in the reported complaint event.
 
Event or Problem Description
Siemens healthineers was made aware of an image quality issue with the artis zee biplane system.It was stated that the patient suffered an intracranial hemorrhage.However, the patient left the lab in stable condition.Clarification regarding the details of this event have been requested but have not been received by siemens healthineers as of the date of this report.
 
Additional Manufacturer Narrative
The investigation was completed by our experts.The image quality issues claimed by the user could not be confirmed.The detailed investigation did not reveal any system deficiencies.The system works as specified.In general, the appearance of the image can be adjusted by varying several parameter settings and thus adapted to the user's preferences.Therefore, the image was adjusted according to the physician's requirements and the system was kept under observation for 6 weeks.There were no more complaints about image quality.
 
Additional Manufacturer Narrative
7/19/2024: supplemental mdr 2 was submitted to the fda for correction of the primary udi number in section d4.

Brand Name
ARTIS ZEE BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key18273701
Report Number3004977335-2023-00159
Device Sequence Number20264643
Product Code OWB
UDI-Device Identifier04056869010069
UDI-Public(01)04056869010069(21)154884
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094141
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer02/12/2024
07/19/2024
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date02/12/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown